Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful blizzard tracked through the Upper Great Lakes, bringing widespread blizzard conditions, with high winds and heavy snow to the U.P. Portions of the central and eastern U.P. experienced up to 4 feet of snowfall. Extreme conditions resulted in road departments pulling crews and pausing snow removal. Extreme snowfall and drifting resulted in cars being stranded and emergency officials advising people to not venture outside by foot or vehicle.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Mar 14, 11:18 PM CST, 42 minutes earlier. Its key messages:
- Potentially historic blizzard is expected late tonight through Monday night. This will create treacherous and potentially life-threatening travel conditions and could result in tree damage and power outages!
- Snow amounts of 1-3 feet are expected (locally up to 4 feet north-central and eastern U.P.) with wind speeds of 35-65 mph. Strongest winds are expected late Sunday afternoon into Monday in the Keweenaw Peninsula and along the lakeshores of Lake Superior.
- Widespread northeast Gales over Lake Superior on Sunday become northerly storm force winds of 50-60 knots Sunday night into Monday. There is a 30% chance for gusts exceeding 64 knots in the east on Monday. Heavy freezing spray is also expected.
- Large waves on the Great Lakes increase the risk of beach erosion and lakeshore flooding for all Lake Superior lakeshores Sunday night and Monday.
Area forecast discussion, Mar 14, 11:18 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
118 AM EDT Sun Mar 15 2026
.KEY MESSAGES...
- Potentially historic blizzard is expected late tonight through
Monday night. This will create treacherous and potentially
life-threatening travel conditions and could result in tree
damage and power outages!
- Snow amounts of 1-3 feet are expected (locally up to 4 feet
north-central and eastern U.P.) with wind speeds of 35-65
mph. Strongest winds are expected late Sunday afternoon into
Monday in the Keweenaw Peninsula and along the lakeshores of
Lake Superior.
- Widespread northeast Gales over Lake Superior on Sunday become
northerly storm force winds of 50-60 knots Sunday night into
Monday. There is a 30% chance for gusts exceeding 64 knots in
the east on Monday. Heavy freezing spray is also expected.
- Large waves on the Great Lakes increase the risk of beach
erosion and lakeshore flooding for all Lake Superior
lakeshores Sunday night and Monday.
&&
.DISCUSSION...
Issued at 433 PM EDT Sat Mar 14 2026
The primary focus with this forecast is the potentially historic,
record-breaking blizzard that will impact the Upper Great Lakes late
tonight/early Sunday morning through Monday night. The prolonged
nature of very strong winds and quickly accumulating, blowing, and
drifting snow will result in treacherous and potentially life-
threatening travel conditions and the risk of power outages Sunday
and Monday. Please take advantage of today's pleasant weather to
finish any pre-storm preparations. Travel should be restricted to
emergencies only Sunday and Monday!
High pressure over the Great Lakes today gives us a quiet before the
storm. Temps this afternoon will be in the upper 20s to mid 30s with
light winds (gusts mostly below 15 mph). Partly cloudy skies fill in
later today from the southwest and dry weather persists until
tonight.
A vigorous shortwave ejects out of the Rockies this evening,
organizing a surface low over the Plains. This system tracks to near
Chicago by Sunday evening, then proceeds slowly northeastward
somewhere over lower Michigan Sunday night. The shortwave then takes
on a negative tilt near western Lake Michigan early Monday and
pivots north-northeast with strong vorticity advection over the east
half of the CWA and Lower MI. This alongside favorable jet dynamics
strengthen the low to near 980 mb Monday morning. There remains a
frustrating spread in the low track and a lesser bit of variability
in surface low strength beyond Sunday evening, but big picture
changes to the forecast due to these uncertainties would be
significant impacts or worse...the message remains the same. Ample
moisture accompanies this system, noted in 700 mb specific humidity
on NAEFS from the west atmospheric river and stronger lower level
moisture transport from the Gulf from a strengthening LLJ.
Strong lift is present in the combination of jet entrance regions,
isentropic ascent, robust WAA, and 700 mb f-gen late tonight into
Sunday morning. This lifts in heavy snowfall rates of 1-3 inches per
hour over the UP between 6-10 Z Sunday. Snow then continues through
Monday before tapering down Monday night into Tuesday as the surface
low lifts to Quebec while extending bent back surface troughing into
eastern Upper Michigan. 850 mb temps near -10C cool as additional
CAA builds overhead, bringing 850 mb temps down to near -22 C by
Tuesday morning. Because of ample synoptic, lake enhanced, and
orographic forcing, and model sounding DGZ depths near or greater
than 10 kft for long periods of time, guidance is suggesting
widespread 1 to 3 ft of snow through the event with localized
amounts up to 4 ft in the north-central and eastern U.P. The
heaviest snowfall rates will occur on Sunday, particularly the
eastern two thirds of the U.P. Snowfall rates of 0.5 to 1.5 inch per
hour are favored through Monday evening, heaviest over the north
central. Despite the rates being lower (still high) during the
latter half of the event, blizzard conditions are still expected as
northerly winds increase even further for Sunday night and Monday.
East-northeast winds begin increasing on Sunday, peaking near 40 mph
for most inland locations and 50+ mph in the terrain of the Keweenaw
and by the lakeshores by evening. Sunday night into Monday will see
these winds increase further from the northeast to north, when 60+
mph gusts are expected in the Keweenaw and by Lake Superior with 40-
50 mph being possible elsewhere. The 12z EPS suggests 20-50% chances
for winds exceeding 74 mph along the lakeshore from Big Bay to
Whitefish Point Monday and 10-30% chances for interior eastern
areas. Should these winds occur, tree damage and power outages
should be expected. Northerly to northwesterly winds are expected to
lighten Monday night, but still remain elevated near Lake Superior
into Tuesday morning. Strong winds over Lake Superior build wave
heights of up to 20-30 ft, highest over the central third of the
lake. Opted to hoist Lakeshore Flood Warnings and a Lakeshore Flood
Advisory Sunday night and Monday. These strong winds will also
result in snow drifts of several feet tall, adding to difficult
travel and snow load on structures.
Opted to upgrade Winter Storm Warnings to Blizzard Warnings CWA wide
given the prolonged period of heavy snowfall rates and strong winds
resulting in low vsibilities. Impacts from prior storms this week,
heavy snowfall rates, blowing and drifting snow will drag on
significant travel impacts into early next week.
Lake effect snow looks to continue into Tuesday over the northwest
winds snowbelts, diminishing from west to east as high pressure
ridging moves in from the west and WAA aloft weakens delta-Ts.
Additional amounts Monday night and Tuesday should remain on the
light side.
Behind the storm, polar air will keep below normal temperatures
across the region, with highs Monday and Tuesday only getting into
the teens to lower 20s and lows Monday and Tuesday nights dropping
down into the single digits in the interior to lower teens near the
Great Lakes. Wind chills will also fall to near -10F during the
overnight hours Monday and Tuesday nights. A weak clipper may also
bring another shot of snow Wednesday before we warm back up closer
to normal for the rest of the week.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 117 AM EDT Sun Mar 15 2026
Snow is beginning to spread into the U.P. early Sunday morning as a
major winter storm with blizzard conditions will impact all
terminals through the TAF period. Heavy snow and high winds continue
through Monday before gradually tapering off Monday night into
Tuesday. Snowfall will begin soon at KIWD and is on track to spread
into KSAW and KCMX around 08Z and 10Z respectively. There is high
confidence in visibility falling below airport minimums at all
terminals by the mid to late morning hours as snowfall rates reach 1-
2" per hour and winds gust to 25-30 knots. There is also a
possibility of visiblity below airport minimums at IWD with a PROB30
to address that potential. All told, snowfall will total 1 to 3 feet
through Monday night, highest at SAW. Northeasterly to northerly
winds will keep increasing after 00z Mon, gusting to 40-50 knots at
KCMX/KSAW Sunday night into Monday, with 30-35 knots possible at
KIWD, resulting in extreme blowing and drifting of snow and whiteout
conditions.
&&
.MARINE...
Issued at 433 PM EDT Sat Mar 14 2026
A very strong to historic storm moves through the Upper Great Lakes
Sunday and Monday. This will result in increasing winds Sunday,
reaching Gales in the morning and then Storms Sunday evening.
Guidance continues to hold a low (~30% chance) for hurricane force
winds on Monday over the east half of the lake. In addition to the
strong winds, cold air descending overhead will create heavy
freezing spray; additional warnings for heavy freezing spray are
anticipated with the next forecast package. Upgraded the Storm
Watches to Storm Warnings and included the far western arm as well.
Winds diminish Monday night, falling below gales lakewide Tuesday
morning.
A clipper low moves through the region Wednesday, resulting in
southerly winds of 20 to 30 kts across the lake during the
morning/early afternoon hours before falling below 20 kts Wednesday
evening.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Blizzard Warning from 5 AM early this morning to 2 AM EDT
Tuesday for MIZ001-003>005.
Lakeshore Flood Warning from 8 PM this evening to 11 PM EDT
Monday for MIZ001-003.
Blizzard Warning until 8 PM EDT /7 PM CDT/ Monday for MIZ002-
009>012-084.
Lakeshore Flood Warning from 11 PM this evening to 5 PM EDT
Monday for MIZ002.
Lakeshore Flood Warning from 8 PM this evening to 2 AM EDT
Tuesday for MIZ005.
Blizzard Warning from 5 AM early this morning to 8 AM EDT
Tuesday for MIZ006-007-013-014-085.
Lakeshore Flood Warning from 8 PM this evening to 8 AM EDT
Tuesday for MIZ006.
Lakeshore Flood Warning from 5 AM Monday to 2 AM EDT Tuesday
for MIZ007.
Lakeshore Flood Advisory from 10 PM this evening to 4 PM CDT
Monday for MIZ009.
Lake Superior...
Gale Warning from 8 AM EDT /7 AM CDT/ this morning to 8 PM EDT
/7 PM CDT/ this evening for LSZ162-240>242-263.
Heavy Freezing Spray Warning from 8 AM EDT /7 AM CDT/ this
morning to 2 AM EDT /1 AM CDT/ Tuesday for LSZ162.
Storm Warning from 8 PM EDT /7 PM CDT/ this evening to 11 AM
EDT /10 AM CDT/ Monday for LSZ162.
Heavy Freezing Spray Warning from 2 PM EDT /1 PM CDT/ this
afternoon to 2 PM EDT /1 PM CDT/ Tuesday for LSZ240>248-
263>265.
Storm Warning from 8 PM EDT /7 PM CDT/ this evening to 2 PM
EDT /1 PM CDT/ Monday for LSZ240>242-263.
Gale Warning from 11 AM this morning to 8 PM EDT this evening
for LSZ243>251-264>267.
Storm Warning from 8 PM this evening to 2 AM EDT Tuesday for
LSZ243>251-264>267.
Heavy Freezing Spray Warning from 8 PM this evening to 5 PM
EDT Tuesday for LSZ249>251-266-267.
Lake Michigan...
Gale Warning from 8 AM this morning to 8 PM EDT this evening
for LMZ248-250.
Storm Warning from 8 PM this evening to 4 PM EDT Monday for
LMZ248-250.
&&
DISCUSSION...77/JTP
AVIATION...CB
MARINE...77/JTPHazardous weather outlook, Mar 14, 2:13 PM CST, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
413 PM EDT Sat Mar 14 2026
MIZ001>007-009>014-084-085-152015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
413 PM EDT Sat Mar 14 2026 /313 PM CDT Sat Mar 14 2026/
This Hazardous Weather Outlook is for portions of central Upper
Michigan and western Upper Michigan.
.DAY ONE...Tonight
Potentially historic blizzard is expected late tonight through
Monday night. This will create treacherous and potentially life-
threatening travel conditions and could result in tree damage and
power outages. Snow amounts of 1-3 feet are expected (locally up to
4 feet north- central and eastern U.P.) with wind speeds of 35-65
mph. Strongest winds are expected late Sunday afternoon into
Monday in the Keweenaw Peninsula and along the lakeshores of Lake
Superior.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Potentially historic blizzard is expected late tonight through
Monday night. This will create treacherous and potentially life-
threatening travel conditions and could result in tree damage and
power outages. Snow amounts of 1-3 feet are expected (locally up to
4 feet north- central and eastern U.P.) with wind speeds of 35-65
mph. Strongest winds are expected late Sunday afternoon into
Monday in the Keweenaw Peninsula and along the lakeshores of Lake
Superior.
Large waves on the Great Lakes increase the risk of beach erosion
and lakeshore flooding for all Lake Superior lakeshores Sunday night
and Monday.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LSZ162-240>251-263>267-152015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
413 PM EDT Sat Mar 14 2026 /313 PM CDT Sat Mar 14 2026/
This Hazardous Weather Outlook is for portions of Central Lake
Superior...Eastern Lake Superior and Western Lake Superior.
.DAY ONE...Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Widespread northeast Gales over Lake Superior on Sunday become
northerly storm force winds of 50-60 knots Sunday night into Monday.
There is a 30% chance for gusts exceeding 64 knots in the east on
Monday. Heavy freezing spray is also expected.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LMZ221-248-250-152015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
413 PM EDT Sat Mar 14 2026
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A strong low pressure will bring high-end gales up to 45 knots
beginning Sunday, with storm force gusts to 50 knots expected
Sunday night into Monday.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
Thompson
Blizzard, Menominee
- When
- March 15, 12:00 AM CST to March 16, 6:00 PM CST
- Where
- Menominee forecast zone
- Reported by
- ASOS
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Menominee County. MNM ASOS reported blizzard conditions. Snowfall of over two feet fell across much of the county. Up to 1% of the county was without power during the event. A few FM radio towers became inoperable. Plowing operations were suspended due to severe weather conditions and secondary roads were impassable. The Menominee County Sheriff's office advised the public not to travel. Key impacts: school closures, power outages, impossible travel.
Blizzard, Dickinson
- When
- March 15, 12:00 AM CST to March 16, 6:00 PM CST
- Where
- Dickinson forecast zone
- Reported by
- ASOS
- Coordinates
- 46.009, -87.870 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Dickinson County. IMT ASOS reported blizzard conditions. Snowfall of around two feet fell across much of the county. A few FM radio towers became inoperable. IMT airport closed, along with weather reporting outages and cancelled flights. A local area emergency was issued at the request of the EM for zero visibility, impassable roads and advising not to travel. Key impacts: school closures, power outages, impossible travel.
Blizzard, Iron
- When
- March 15, 12:00 AM CST to March 16, 6:00 PM CST
- Where
- Iron forecast zone
- Reported by
- ASOS
- Coordinates
- 46.209, -88.530 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Iron County. IMT ASOS reported blizzard conditions. Snowfall of up to two feet fell across much of the county. A few FM radio towers became inoperable. Key impacts: school closures, power outages, impossible travel.
Blizzard, Southern Houghton
- When
- March 15, 1:00 AM EST to March 16, 7:00 PM EST
- Where
- Southern Houghton forecast zone
- Reported by
- ASOS
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to southern Houghton County. SAW ASOS reported blizzard conditions. Snowfall of one to two feet fell across much of the southern portions of Houghton County. Various public safety entities advised to avoid travel except for emergencies. Key impacts: school closures, canceled flights, impossible travel.
Winter Storm, Gogebic
- When
- March 15, 12:00 AM CST to March 16, 6:00 PM CST
- Where
- Gogebic forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Ironwood observer (IWOM4) observed 14.5 inches of snow over 48 hours between 0800 3/14 and 3/16. Additional observations across the county spanned five to one and a half feet of snow. Key impacts: Difficult to dangerous travel and flight delays.
Winter Storm, Ontonagon
- When
- March 15, 1:00 AM EST to March 16, 7:00 PM EST
- Where
- Ontonagon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
Bergland Dam observer (BERM4) observed 11.5 inches of snow and Paulding observer (PDGM4) observed 8.1 inches of snow over 24 hours between 0800 3/16 and 3/17. Key impacts: Difficult to dangerous travel.
Winter Storm, Gogebic
- When
- March 15, 1:00 AM CST to March 16, 7:00 PM CST
- Where
- Gogebic forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Ironwood observer (IWOM4) observed 14.5 inches of snow over 48 hours between 0800 3/14 and 3/16. Additional observations across the county spanned five to one and a half feet of snow. Key impacts: Difficult to dangerous travel and flight delays.
Blizzard, Luce
- When
- March 15, 4:00 AM EST to March 17, 7:00 AM EST
- Where
- Luce forecast zone
- Reported by
- ASOS
- Coordinates
- 46.368, -85.509 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Luce County. ERY ASOS reported blizzard conditions. Snowfall of over two feet fell across much of the county. Up to 10% of the county was without power during the event. Key impacts: school closures, power outages, impossible travel.
Blizzard, Northern Schoolcraft
- When
- March 15, 4:00 AM EST to March 17, 7:00 AM EST
- Where
- Northern Schoolcraft forecast zone
- Reported by
- ASOS
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Northern Schoolcraft County. ISQ and ERY ASOS reported blizzard conditions. Snowfall of two to three feet fell across much of the county. Up to 20% of the county was without power during the event. A few FM radio towers became inoperable. Plowing operations suspended due to severe weather conditions. Hospital closed for non-essential services. Key impacts: school and hospital closures, power outages, impossible travel.
Blizzard, Southern Schoolcraft
- When
- March 15, 4:00 AM EST to March 17, 7:00 AM EST
- Where
- Southern Schoolcraft forecast zone
- Reported by
- ASOS
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Southern Schoolcraft County. ISQ and ERY ASOS reported blizzard conditions. Snowfall of two to three feet fell across much of the county. Up to 20% of the county was without power during the event. A few FM radio towers became inoperable. Plowing operations suspended due to severe weather conditions. Hospital closed for non-essential services. Key impacts: school and hospital closures, power outages, impossible travel.
Blizzard, Delta
- When
- March 15, 4:00 AM EST to March 17, 7:00 AM EST
- Where
- Delta forecast zone
- Reported by
- ASOS
- Coordinates
- 45.792, -86.871 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Delta County. ESC/MNM ASOS reported blizzard conditions. Snowfall of over two feet fell across much of the county. Up to 7% of the county was without power during the event. A few FM radio towers became inoperable. Plowing operations suspended due to severe weather conditions. MI Governor declared a state of emergency. Flights cancelled to/from ESC. Vehicles were reported stranded, especially in the Escanaba area. A Local Area Emergency was issued by request from the EM for impassable roads and extreme travel conditions and to advise people to stay off the roads. An elderly person had to be rescued from their home using snowmobiles and side-by-sides due to impassable roads after loosing power in the Garden Peninsula. Key impacts: school closures, power outages, impossible travel.
Blizzard, Marquette
- When
- March 15, 4:00 AM EST to March 17, 1:00 AM EST
- Where
- Marquette forecast zone
- Reported by
- ASOS
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Marquette County. SAW ASOS reported blizzard conditions. Snowfall of two to four feet fell across much of the county. Up to 14% of the county was without power during the event. A few FM radio towers became inoperable. Plowing operations were suspended due to severe weather conditions and secondary roads were impassable. Portions of M-28 closed east of Kawbawgam Rd. The County Sheriff advised the public not to venture out on foot or by car. 19 carbon monoxide calls were received by dispatch along with 18 vent cleanouts. Vehicles were reported stranded in the Gwinn/Sawyer area. Cinder Pond Marina in Marquette's lower harbor had two piers heavily damaged by waves/ice. Key impacts: school closures, power outages, impossible travel.
Blizzard, Alger
- When
- March 15, 4:00 AM EST to March 17, 1:00 AM EST
- Where
- Alger forecast zone
- Reported by
- ASOS
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Alger County. SAW ASOS reported blizzard conditions. Snowfall of two to four feet fell across much of the county. Up to 12% of the county was without power during the event. A few FM radio towers became inoperable. Portions of M-28 closed west of M-94. The County Sheriff advised the public not to venture out on foot or by car. Key impacts: school closures, power outages, impossible travel.
Blizzard, Baraga
- When
- March 15, 4:00 AM EST to March 17, 1:00 AM EST
- Where
- Baraga forecast zone
- Reported by
- ASOS
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
High winds and heavy snow brought blizzard conditions to Baraga County. SAW ASOS reported blizzard conditions. Snowfall of two to four feet fell across much of the county. Up to 10% of the county was without power during the event. Key impacts: school closures, power outages, impossible travel.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Texas, March 15, 20261 death · $2,000 · 53 kt wind · 4 events
- Tornadoes and Hail in Tennessee, March 15, 2026$1.5 million · EF1 · 26 events
- Tornado and Hail in Mississippi, March 15, 20261 injured · $230,000 · EF1 · 29 events
- Tornadoes and Damaging Winds in Arkansas, March 15, 2026$434,000 · EF1 · 17 events
- Damaging Winds and High Wind in Indiana, March 15, 2026$665,000 · 62 kt wind · 25 events
- Tornadoes and Hail in Missouri, March 15, 2026$236,000 · EF1 · 17 events
- Wildfire and Dust Storm in Oklahoma, March 15 to 18, 2026$102,000 · 59 kt wind · 47 events
- Damaging Winds and Winter Weather in Alabama, March 15 to 16, 20261 injured · $3,000 · 56 kt wind · 64 events
- Tornadoes and Damaging Winds in Kentucky, March 15 to 16, 2026EF1 · 46 events
- Hail and Damaging Winds in Tennessee, March 15, 2026$110,000 · 1 in hail · 19 events
- Wildfire and Dust Storm in Texas, March 15, 2026$100,000 · 55 kt wind · 12 events
- Tornadoes and Hail in Arkansas, March 15, 2026EF1 · 36 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1327072, 1327077, 1327079, 1327785, 1327786, 1327788, 1327787, 1327068, 1327069, 1327070, 1327071, 1327073, 1327075, 1327076.